# SDR HEEA0012158

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. FOUND UNIT TO HAVE LOW POWER OUT.  REPLACED WEAK V101 CAVITY OSCILLATOR.  REPAIRED.  ADJUSTED AS NEEDED.  BENCH CHECK GOOD.
